MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VLP TI 1.5MM X 10MM CTX SCR T4 S-T; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. VLP TI 1.5MM X 10MM CTX SCR T4 S-T; PLATE, FIXATION, BONE
Catalog Number 74401510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intraoperatively, when the surgeon was placing the screw on the plate, the head of the screw was broken, leaving one part encrusted and the other outside.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A review of complaint history for the listed part revealed no prior complaints for the listed failure mode.The lot is unknown for this device.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
VLP TI 1.5MM X 10MM CTX SCR T4 S-T
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8063909
Report Number1020279-2018-02439
Device Sequence Number11321182
Product Code HRS
UDI-Device Identifier00885556489345
UDI-Public00885556489345
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K143050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74401510
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1